# SDR IPXA1565290

- Difficulty date: February 28, 2011
- Submitted: March 14, 2011
- Operation: Air carrier
- Aircraft: N455UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25476
- Aircraft time: 303,131 hours, 3,755 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floorboard
- Condition: Damaged
- Location: Bs 820-879
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4, MAIN CARGO COMPARTMENT FLOORBOARD AT STA 820 TO 879 RBL 1 TO RBL 26 HAS EDGE DAMAGE.  REPLACED FLOOR PANEL IAW EO B757-5320-9692-G.
